Follow

bipolar, meds, withdrawl 

Hey friends! Tapering off of /setraline right now and am having a terrible time.. flu-like symptoms, dizziness, and brain zaps. My last dose was on Tuesday. I’m hoping this will end soon. Does anybody have any experience with this?

bipolar, meds, withdrawl 

@hypoAF this is going to sound totally unintuitive... But when I stopped taking effexor, I switched to prozac for a few weeks, then stopped that dead. Still had the zaps, but it was much more bearable. (this probably isn't helpful if you need to just avoid all ssris, or getting a small script costs lots)

Make sure you drink enough water. I kept a glass by the bed at night to help a bit with zaps then. ^^; I'm sorry... The zaps are the worst, weirdest feeling

bipolar, meds, withdrawl 

@hypoAF (sorry I can't help more. The water thing sounds like it's patronising, but I really did find it useful, especially when zaps woke me up in the middle of the night)

bipolar, meds, withdrawl 

@hypoAF if you're in the UK or Europe I could try sending you some sertraline of a dose I don't use.

Sign in to participate in the conversation
Sunbeam City 🌻

Sunbeam City is a anticapitalist, antifascist solarpunk instance that is run collectively.